Free dimonoids

Authors

  • A. V. Zhuchok Київ. нац. ун-т їм. T. Шевченка

Abstract

We characterize the least semilattice congruence on the free dimonoid and prove that the free dimonoid is a semilattice of s-simple subdimonoids each being a rectangular band of subdimonoids.

Published

25.02.2011

Issue

Section

Research articles

How to Cite

Zhuchok, A. V. “Free Dimonoids”. Ukrains’kyi Matematychnyi Zhurnal, vol. 63, no. 2, Feb. 2011, pp. 165-7, https://umj.imath.kiev.ua/index.php/umj/article/view/2708.